JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW ITERATIVE ALGORITHMS FOR ZEROS OF ACCRETIVE OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NEW ITERATIVE ALGORITHMS FOR ZEROS OF ACCRETIVE OPERATORS
Song, Yisheng;
  PDF(new window)
 Abstract
Two new iterative algorithms are provided to find zeros of accretive operators in a Banach space E with a uniformly differentiable norm. Strong convergence for two iterations is proved and as applications, the viscosity approximation results are obtained also.
 Keywords
accretive operators;iterative algorithms;strong convergence;
 Language
English
 Cited by
1.
Some results on Rockafellar-type iterative algorithms for zeros of accretive operators, Journal of Inequalities and Applications, 2013, 2013, 1, 255  crossref(new windwow)
2.
Halpern type proximal point algorithm of accretive operators, Nonlinear Analysis: Theory, Methods & Applications, 2012, 75, 4, 1859  crossref(new windwow)
3.
An explicit iteration for zeros of accretive operators, Applied Mathematics and Computation, 2014, 233, 369  crossref(new windwow)
4.
Iterative solutions for zeros of multivalued accretive operators, Mathematische Nachrichten, 2011, 284, 2-3, 370  crossref(new windwow)
 References
1.
T. D. Benavides, G. L. Acedo, and H. K. Xu, Iterative solutions for zeros of accretive operators, Math. Nachr. 248/249 (2003), 62-71. crossref(new window)

2.
F. E. Browder, Nonlinear monotone and accretive operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 61 (1968), 388-393. crossref(new window)

3.
R. E. Bruck Jr., A strongly convergent iterative solution of 0<$\varepsilon$2 U(x) for a maximal monotone operator U in Hilbert space, J. Math. Anal. Appl. 48 (1974), 114-126. crossref(new window)

4.
R. Chen, Y. Song, and H. Zhou, Viscosity approximation methods for continuous pseudocontractive mappings, Acta Math. Sinica (Chin. Ser.) 49 (2006), no. 6, 1275-1278.

5.
R. Chen, Y. Song, and H. Zhou, Convergence theorems for implicit iteration process for a finite family of continuous pseudocontractive mappings, J. Math. Anal. Appl. 314 (2006), no. 2, 701-709. crossref(new window)

6.
K. Deimling, Zeros of accretive operators, Manuscripta Math. 13 (1974), 365-374. crossref(new window)

7.
B. Halpern, Fixed points of nonexpanding maps, Bull. Amer. Math. Soc. 73 (1967), 957-961. crossref(new window)

8.
R. H. Martin Jr., A global existence theorem for autonomous differential equations in a Banach space, Proc. Amer. Math. Soc. 26 (1970), 307-314. crossref(new window)

9.
R. E. Megginson, An Introduction to Banach Space Theory, Graduate Texts in Mathe- matics, 183. Springer-Verlag, New York, 1998.

10.
O. Nevanlinna, Global iteration schemes for monotone operators, Nonlinear Anal. 3 (1979), no. 4, 505-514. crossref(new window)

11.
M. O. Osilike, Approximation methods for nonlinear m-accretive operator equations, J. Math. Anal. Appl. 209 (1997), no. 1, 20-24. crossref(new window)

12.
S. Reich, Constructive techniques for accretive and monotone operators, Applied non-linear analysis (Proc. Third Internat. Conf., Univ. Texas, Arlington, Tex., 1978), pp. 335-345, Academic Press, New York-London, 1979.

13.
S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75 (1980), no. 1, 287-292. crossref(new window)

14.
R. T. Rockafellar, Monotone operators and the proximal point algorithm, SIAM J. Con-trol Optimization 14 (1976), no. 5, 877-898. crossref(new window)

15.
N. Shioji and W. Takahashi, Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces, Proc. Amer. Math. Soc. 125 (1997), no. 12, 3641-3645. crossref(new window)

16.
T. Suzuki, Moudafi’s viscosity approximations with Meir-Keeler contractions, J. Math. Anal. Appl. 325 (2007), no. 1, 342-352. crossref(new window)

17.
T. Suzuki, Strong convergence of Krasnoselskii and Mann’s type sequences for oneparameter nonexpansive semigroups without Bochner integrals, J. Math. Anal. Appl. 305 (2005), no. 1, 227-239. crossref(new window)

18.
Y. Song, On a Mann type implicit iteration process for continuous pseudo-contractive mappings, Nonlinear Anal. 67 (2007), no. 11, 3058-3063. crossref(new window)

19.
Y. Song, Iterative approximation to common fixed points of a countable family of nonexpansive mappings, Appl. Anal. 86 (2007), no. 11, 1329-1337. crossref(new window)

20.
Y. Song and R. Chen, Convergence theorems of iterative algorithms for continuous pseudocontractive mappings, Nonlinear Anal. 67 (2007), no. 2, 486-497. crossref(new window)

21.
Y. Song and R. Chen, An approximation method for continuous seudocontractive mappings, J. In-equal. Appl. 2006 (2006), Art. ID 28950, 9 pp.

22.
W. Takahashi, Nonlinear Functional Analysis– Fixed Point Theory and its Applications, Yokohama Publishers inc, Yokohama, 2000.

23.
W. Takahashi and Y. Ueda, On Reich’s strong convergence theorems for resolvents of accretive operators, J. Math. Anal. Appl. 104 (1984), no. 2, 546-553. crossref(new window)

24.
H. K. Xu, Strong convergence of an iterative method for nonexpansive and accretive operators, J. Math. Anal. Appl. 314 (2006), no. 2, 631-643. crossref(new window)

25.
E. Zeidler, Nonlinear Functional Analysis and Its Applications, Part II: Monotone Operators, Springer- Verlag, Berlin, 1985.